Korean J. Math.  Vol 24, No 3 (2016)  pp.345-367
DOI: https://doi.org/10.11568/kjm.2016.24.3.345

Derivations of UP-algebras

Kaewta Sawika, Rossukon Intasan, Arocha Kaewwasri, Aiyared Iampan


The concept of derivations of BCI-algebras was first introduced by Jun and Xin. In this paper, we introduce the notions of $(l,r)$-derivations, $(r,l)$-derivations and derivations of UP-algebras and investigate some related properties. In addition, we define two subsets $\mathrm{Ker}_{d}(A)$ and $\mathrm{Fix}_{d}(A)$ for some derivation $d$ of a UP-algebra $A$, and we consider some properties of these as well.


UP-algebra, $(l,r)$-derivation, $(r,l)$-derivation, derivation

Subject classification



Full Text:



H. A. S. Abujabal and N. O. Al-Shehri, Some results on derivations of BCI- algebras, J. Nat. Sci. Math. 46 (2006), no. 1&2, 13–19. (Google Scholar)

H. A. S. Abujabal and N. O. Al-Shehri, On left derivations of BCI-algebras, Soochow J. Math. 33 (2007), no. 3, 435–444. (Google Scholar)

A. M. Al-Roqi, On generalized (α, β)-derivations in BCI-algebras, J. Appl. Math. & Informatics 32 (2014), no. 1–2, 27–38. (Google Scholar)

N. O. Al-Shehri, Derivations of MV-algebras, Internat. J. Math. & Math. Sci. 2010 (2010), Article ID 312027, 8 pages. (Google Scholar)

N. O. Al-Shehri and S. M. Bawazeer, On derivations of BCC-algebras, Int. J. Algebra 6 (2012), no. 32, 1491–1498. (Google Scholar)

N. O. Al-Shehrie, Derivation of B-algebras, J. King Abdulaziz Univ. : Sci. 22 (2010), no. 1, 71–83. (Google Scholar)

L. K. Ardekani and B. Davvaz, f-derivations and (f,g)-derivations of MV- algebras, Journal of Algebraic Systems 1 (2013), no. 1, 11–31. (Google Scholar)

L. K. Ardekani and B. Davvaz, On (f,g)-derivations of B-algebras, Mat. Vesn. 66 (2014), no. 2, 125–132. (Google Scholar)

S. M. Bawazeer, N. O. Al-Shehri, and R. S. Babusal, Generalized derivations of BCC-algebras, Internat. J. Math. & Math. Sci. 2013 (2013), Article ID 451212, 4 pages. (Google Scholar)

T. Ganeshkumar and M. Chandramouleeswaran, Generalized derivation on TM- algebras, Int. J. Algebra 7 (2013), no. 6, 251–258. (Google Scholar)

Q. P. Hu and X. Li, On BCH-algebras, Math. Semin. Notes, Kobe Univ. 11 (1983), 313–320. (Google Scholar)

A. Iampan, A new branch of the logical algebra: UP-algebras, Manuscript sub- mitted for publication, April 2014. (Google Scholar)

S. Ilbira, A. Firat, and Y. B. Jun, On symmetric bi-derivations of BCI-algebras. (Google Scholar)

Y. Imai and K. Is ́eki, On axiom system of propositional calculi, XIV, Proc. Japan Acad. 42 (1966), no. 1, 19–22. (Google Scholar)

K. Is ́eki, An algebra related with a propositional calculus, Proc. Japan Acad. 42 (1966), no. 1, 26–29. (Google Scholar)

M. A. Javed and M. Aslam, A note on f-derivations of BCI-algebras, Commun. Korean Math. Soc. 24 (2009), no. 3, 321–331. (Google Scholar)

Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci. 159 (2004), 167–176. (Google Scholar)

S. Keawrahun and U. Leerawat, On isomorphisms of SU-algebras, Sci. Magna 7 (2011), no. 2, 39–44. (Google Scholar)

K. J. Lee, A new kind of derivation in BCI-algebras, Appl. Math. Sci. 7 (2013), no. 84, 4185–4194. (Google Scholar)

P. H. Lee and T. K. Lee, On derivations of prime rings, Chinese J. Math. 9 (1981), 107–110. (Google Scholar)

S. M. Lee and K. H. Kim, A note on f-derivations of BCC-algebras, Pure Math. Sci. 1 (2012), no. 2, 87–93. (Google Scholar)

G. Muhiuddin and A. M. Al-Roqi, On (α,β)-derivations in BCI-algebras, Dis- crete Dyn. Nat. Soc. 2012 (2012), Article ID 403209, 11 pages. (Google Scholar)

G. Muhiuddin and A. M. Al-Roqi, On t-derivations of BCI-algebras, Abstr. Appl. Anal. 2012 (2012), Article ID 872784, 12 pages. (Google Scholar)

G. Muhiuddin and A. M. Al-Roqi, On generalized left derivations in BCI- algebras, Appl. Math. Inf. Sci. 8 (2014), no. 3, 1153–1158. (Google Scholar)

G. Muhiuddin and A. M. Al-Roqi, On left (θ, φ)-derivations in BCI-algebras, J. Egypt. Math. Soc. 22 (2014), 157–161. (Google Scholar)

F. Nisar, Characterization of f-derivations of a BCI-algebra, East Asian Math. J. 25 (2009), no. 1, 69–87. (Google Scholar)

F. Nisar, On F -derivations of BCI-algebras, J. Prime Res. Math. 5 (2009), 176– 191. (Google Scholar)

E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093– 1100. (Google Scholar)

C. Prabpayak and U. Leerawat, On ideas and congruences in KU-algebras, Sci. Magna 5 (2009), no. 1, 54–57. (Google Scholar)

K. S. So and S. S. Ahn, Complicated BCC-algebras and its derivation, Honam Math. J. 34 (2012), no. 2, 263–271. (Google Scholar)

J. Thomys, f-derivations of weak BCC-algebras, Int. J. Algebra 5 (2011), no. 7, 325–334. (Google Scholar)

L. Torkzadeh and L. Abbasian, On (⊙, ∨)-derivations for BL-algebras, J. Hy- perstruct. 2 (2013), no. 2, 151–162. (Google Scholar)

J. Zhan and Y. L. Liu, On f-derivations of BCI-algebras, Internat. J. Math. & Math. Sci. 11 (2005), 1675–1684. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr